# SDR AWXA0000043

- Difficulty date: January 31, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N160AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23782
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 314396
- Condition: Separated
- Location: Mlg
- Part time: 17,862 hours
- Stage of operation: TO
- Nature of condition: D
- Precautionary procedure: C

## Discrepancy

NR 4 MAIN TIRE TREAD SEPARATION ON TAKEOFF ROLL.  REPLACED WHEEL AND TIRE ASSEMBLY.
